# SDR SWAA2024031256859

- Difficulty date: February 21, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT ACCESS PANEL # 193D HAS CRACKED FASTENER HOLES<[01] ACCOMPLISHED PERMANENT REPAIR ON DAMAGED HOLES AT LOWER FUSELAGE AFT ACCESS PANEL 193D AS PER B737-700 SRM 51-70-04-2R-0 PARAGRAPH 4.N;[02] VERIFED STEP 1
